# SDR GTIA2019102864736

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,411 hours, 4,175 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL290 STRONG MUSTY ODOR IN FLT DECK ISOLATED PACK 1, ODOR DISSIPATED-PERFORMED DECONTAMINATION PACK 1 IAW AMM 21-00-00-615-004-A. NO ORDOR A/C OK FOR CONTINUED SERVICE.
